MathSciNet Relay Station
MathSciNet bibliographic data
MR1826405 60F05 (60J05)
Derriennic, Yves; Lin, Michael The central limit theorem for Markov chains with normal transition operators, started at a point. Probab. Theory Related Fields 119 (2001), no. 4, 508–528.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement